Econometrica: Jan 1974, Volume 42, Issue 1

The Validity of Nagar's Expansion for the Moments of Econometric Estimators<169:TVONEF>2.0.CO;2-3
p. 169-176

J. D. Sargan

This paper establishes certain conditions for the validity of Nagar's approximations to the mean and second moments of econometric estimations, where the estimators are rational functions of the OLS estimator of the reduced form coefficients, and of the corresponding estimate of the equation error variance matrix. The criteria depend upon the existence, and asymptotic orders of magnitude, of the moments of the estimators.

Log In To View Full Content